# SDR VNAA2011062000016

- Difficulty date: June 16, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 15,995 hours, 15,986 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Out Of Position
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A "L BLEED DUCT" WARNING MSG.  CHANGED TO A "L BLEED DUCT" CAUTION MSG THAT WAS ACCOMPANIED BY A "LEFT ENG BLEED CLSD" STATUS MSG.  AIRCRAFT RETURNED TO CLT LANDING WITHOUT INCIDENT.  MAINTENANCE FOUND LOOPS MT141 AND MT142 TOUCHING THE BLEED AIR DUCT.  MAINTENANCE REPOSITIONED LOOPS OFF DUCT, OPERATIONAL, AND LEAK CHECKS GOOD.  TROUBLESHOOTING AND TESTING WERE ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
